# SDR IPXA11569191

- Difficulty date: September 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N54103
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL POS 1F STA 334-440 DAMAGED.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-G.
